MathSciNet Relay Station
MathSciNet bibliographic data
MR2651528 65F10
Zhang, Cheng-Yi On convergence of double splitting methods for non-Hermitian positive semidefinite linear systems. Calcolo 47 (2010), no. 2, 103–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement